RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Smirnov, Aleksandr Olegovich

Statistics Math-Net.Ru
Total publications: 31
Scientific articles: 31

Number of views:
This page:1210
Abstract pages:7888
Full texts:2400
References:800
Associate professor
Doctor of physico-mathematical sciences
Birth date: 28.03.1962
E-mail:

http://www.mathnet.ru/eng/person8345
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/230271

Publications in Math-Net.Ru
2019
1. M. V. Polyakov, K. M. Semenov-Tian-Shansky, A. O. Smirnov, A. A. Vladimirov, “Quasirenormalizable quantum field theories”, TMF, 200:2 (2019),  290–309  mathnet  elib; Theoret. and Math. Phys., 200:2 (2019), 1176–1192
2018
2. V. B. Matveev, A. O. Smirnov, “Two-phase periodic solutions to the AKNS hierarchy equations”, Zap. Nauchn. Sem. POMI, 473 (2018),  205–227  mathnet
2016
3. V. B. Matveev, A. O. Smirnov, “Solutions of the Ablowitz–Kaup–Newell–Segur hierarchy equations of the “rogue wave” type: A unified approach”, TMF, 186:2 (2016),  191–220  mathnet  mathscinet  elib; Theoret. and Math. Phys., 186:2 (2016), 156–182  isi  scopus
2015
4. V. B. Matveev, P. Dubard, A. O. Smirnov, “Quasi-rational solutions of nonlinear Schrödinger equation”, Nelin. Dinam., 11:2 (2015),  219–240  mathnet
5. Aleksandr O. Smirnov, Sergei G. Matveenko, Sergei K. Semenov, Elena G. Semenova, “Three-Phase Freak Waves”, SIGMA, 11 (2015), 032, 14 pp.  mathnet  mathscinet  isi  scopus
2014
6. G. Aminov, S. Arthamonov, A. Smirnov, A. Zotov, “Rational top and its classical $r$-matrix”, J. Phys. A, 47:30 (2014), 305207, 19 pp.  mathnet  mathscinet  zmath  isi  elib  scopus
2013
7. A. O. Smirnov, “Periodic Two-Phase “Rogue Waves””, Mat. Zametki, 94:6 (2013),  871–883  mathnet  mathscinet  zmath  elib; Math. Notes, 94:6 (2013), 897–907  isi  elib  scopus
8. Alexander O. Smirnov, Grigory M. Golovachev, “Constructed in the elliptic functions three-phase solutions for the nonlinear Schrödinger equation”, Nelin. Dinam., 9:3 (2013),  389–407  mathnet
2012
9. A. O. Smirnov, “Solution of a nonlinear Schrödinger equation in the form of two-phase freak waves”, TMF, 173:1 (2012),  89–103  mathnet  mathscinet  elib; Theoret. and Math. Phys., 173:1 (2012), 1403–1416  isi  elib  scopus
10. A. O. Smirnov, “Elliptic breather for nonlinear Shrödinger equation”, Zap. Nauchn. Sem. POMI, 398 (2012),  209–222  mathnet  mathscinet; J. Math. Sci. (N. Y.), 192:1 (2013), 117–125  scopus
2011
11. A. O. Smirnov, G. M. Golovachev, E. G. Amosenok, “Two-gap 3-elliptic solutions of the Boussinesq and the Korteweg–de Vries equations”, Nelin. Dinam., 7:2 (2011),  239–256  mathnet  elib
2010
12. G. M. Golovachev, A. O. Smirnov, “On spectral curve for functional-difference Shrödinger equation”, Zap. Nauchn. Sem. POMI, 374 (2010),  107–120  mathnet  elib; J. Math. Sci. (N. Y.), 168:6 (2010), 820–828  scopus
2007
13. C. Klein, V. B. Matveev, A. O. Smirnov, “Cylindrical Kadomtsev–Petviashvili equation: Old and new results”, TMF, 152:2 (2007),  304–320  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 152:2 (2007), 1132–1145  isi  scopus
2006
14. Yu. N. Sirota, A. O. Smirnov, “The Heun Equation and the Darboux Transformation”, Mat. Zametki, 79:2 (2006),  267–277  mathnet  mathscinet  zmath  elib; Math. Notes, 79:2 (2006), 244–253  isi  scopus
1999
15. A. O. Smirnov, “Two-gap elliptic solutions of the Boussinesq equation”, Mat. Sb., 190:5 (1999),  139–157  mathnet  mathscinet  zmath  elib; Sb. Math., 190:5 (1999), 763–781  isi  scopus
1997
16. A. O. Smirnov, “3-Elliptic solutions of the sine-Gordon equation”, Mat. Zametki, 62:3 (1997),  440–450  mathnet  mathscinet  zmath; Math. Notes, 62:3 (1997), 368–376  isi
17. A. O. Smirnov, “On a class of elliptic potentials of the Dirac operator”, Mat. Sb., 188:1 (1997),  109–128  mathnet  mathscinet  zmath  elib; Sb. Math., 188:1 (1997), 115–135  isi  scopus
1996
18. A. O. Smirnov, “Real elliptic solutions of equations related to the sine-Gordon equation”, Algebra i Analiz, 8:3 (1996),  196–211  mathnet  mathscinet  zmath; St. Petersburg Math. J., 8:3 (1997), 513–524
19. A. O. Smirnov, “On some set of elliptic solutions of the Boussinesq equation”, TMF, 109:3 (1996),  347–356  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 109:3 (1996), 1515–1522  isi
20. A. O. Smirnov, “Elliptic in $t$ solutions of the nonlinear Schrödinger equation”, TMF, 107:2 (1996),  188–200  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 107:2 (1996), 568–578  isi
1995
21. A. O. Smirnov, “Two-gap elliptic solutions to integrable nonlinear equations”, Mat. Zametki, 58:1 (1995),  86–97  mathnet  mathscinet  zmath; Math. Notes, 58:1 (1995), 735–743  isi
22. A. O. Smirnov, “The Dirac operator with elliptic potential”, Mat. Sb., 186:8 (1995),  133–141  mathnet  mathscinet  zmath; Sb. Math., 186:8 (1995), 1213–1221  isi
1994
23. A. O. Smirnov, “Elliptic solutions of the nonlinear Schrödinger equation and the modified Korteweg–de Vries equation”, Mat. Sb., 185:8 (1994),  103–114  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 82:2 (1995), 461–470  isi
24. A. O. Smirnov, “Solutions of the KdV equation elliptic in $t$”, TMF, 100:2 (1994),  183–198  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 100:2 (1994), 937–947  isi
1990
25. A. O. Smirnov, “Real elliptic solutions of the “sine-Gordon” equation”, Mat. Sb., 181:6 (1990),  804–812  mathnet  mathscinet  zmath; Math. USSR-Sb., 70:1 (1991), 231–240  isi
1989
26. A. O. Smirnov, “Elliptic solutions of integrable nonlinear equations”, Mat. Zametki, 46:5 (1989),  100–102  mathnet  mathscinet  zmath
27. V. B. Matveev, A. O. Smirnov, “Star-triangle equations and some properties of algebraic curves connected with the integrable chiral Potts model”, Mat. Zametki, 46:3 (1989),  31–39  mathnet  mathscinet  zmath; Math. Notes, 46:3 (1989), 701–706  isi
28. A. O. Smirnov, “Elliptic solutions of the Korteweg–de Vries equation”, Mat. Zametki, 45:6 (1989),  66–73  mathnet  mathscinet  zmath; Math. Notes, 45:6 (1989), 467–481
29. A. O. Smirnov, “Finite-gap solutions of Abelian Toda chain of genus 4 and 5 in elliptic functions”, TMF, 78:1 (1989),  11–21  mathnet  mathscinet; Theoret. and Math. Phys., 78:1 (1989), 6–13  isi
1987
30. V. B. Matveev, A. O. Smirnov, “On the simplest trigonal solutions of the Boussinesq equation and the Kadomtsev–Petviashvili equation”, Dokl. Akad. Nauk SSSR, 293:1 (1987),  78–82  mathnet  mathscinet
31. A. O. Smirnov, “A matrix analogue of Appell's theorem and reductions of multidimensional Riemann theta-functions”, Mat. Sb. (N.S.), 133(175):3(7) (1987),  382–391  mathnet  mathscinet  zmath; Math. USSR-Sb., 61:2 (1988), 379–388
1986
32. A. O. Smirnov, “Real finite-gap regular solutions of the Kaup–Boussinesq equation”, TMF, 66:1 (1986),  30–46  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 66:1 (1986), 19–31  isi
33. V. D. Lipovskii, V. B. Matveev, A. O. Smirnov, “On the connection of Kadomtaev–Petviashvili equation and Johnson equation”, Zap. Nauchn. Sem. LOMI, 150 (1986),  70–75  mathnet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019